Mathematische Zeitschrift

, Volume 209, Issue 1, pp 167–177 | Cite as

The Conley index over a space

  • Thomas Bartsch
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A] Alexander, J.C.: Bifurcation of zeroes of parametrized functions. J. Funct. Anal.29, 37–53 (1978)MATHCrossRefMathSciNetGoogle Scholar
  2. [B] Bartsch, T.: A global index for bifurcation of fixed points. J. Reine Angew. Math.391, 181–197 (1988)MATHMathSciNetGoogle Scholar
  3. [C] Conley, C.C.: Isolated invariant sets and the Morse index (Reg. Conf. Ser. Math., Vol. 38) Providence, R.I.: Am. Math. Soc. 1976Google Scholar
  4. [D] Dold, A.: Partitions of unity in theory of fibrations. Ann. Math.78, 223–255 (1963)CrossRefMathSciNetGoogle Scholar
  5. [H] Husemoller, D.: Fibre Bundles. New York: McGraw-Hill 1966MATHGoogle Scholar
  6. [MK] Milnor, J.W., Kervaire, M.A.: Bernoulli numbers, homotopy groups, and a theorem of Rohlin. In: Proc. Int. Congress of Math., pp. 454–458 Edinburgh, 1958. New York: Cambridge University Press 1960Google Scholar
  7. [P] Parusinski, A.: Gradient homotopies of gradient vector fields. Preprint MPI/90-1, Bonn: Max-Planck-Institut für Mathematik 1990Google Scholar
  8. [R] Rybakowski, K.P.: The Homotopy Index and Partial Differential Equations. Berlin Heidelberg New York: Springer 1987MATHGoogle Scholar
  9. [S] Salamon, D.: Connected simple systems and the Conley index of isolated invariant sets. Trans. Am. Math. Soc.291, 1–41 (1985).MATHCrossRefMathSciNetGoogle Scholar
  10. [W] Whitehead, G.W.: Elements of Homotopy Theory. Berlin Heidelberg New York: Springer 1978MATHGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Thomas Bartsch
    • 1
  1. 1.Mathematisches Institut der Universität HeidelbergHeidelbergFederal Republic of Germany

Personalised recommendations